Global convergence of a derivative-free inexact restoration filter algorithm for nonlinear programming. Ferreira, P. S., Karas, E. W., Sachine, M., & Sobral, F. N. C. Optimization, 66(2):271–292, 2017.
Global convergence of a derivative-free inexact restoration filter algorithm for nonlinear programming [link]Paper  doi  bibtex   
@Article{Ferreira2017,
  author  = {Ferreira, Priscila S. and Karas, Elizabeth W. and Sachine, Mael and F. N. C. Sobral},
  title   = {Global convergence of a derivative-free inexact restoration filter algorithm for nonlinear programming},
  journal = {Optimization},
  year    = {2017},
  volume  = {66},
  number  = {2},
  pages   = {271--292},
  doi     = {10.1080/02331934.2016.1263629},
  url    = {https://scholar.google.com/scholar?cluster=12336468682208070891},
}

Downloads: 0